Posted 26 March 2012 - 12:46 PM
It's been linked to cancer prevention and even reversal. I am wondering what effect it may have on acne.
If anyone has any insight please enlighten me.
Posted 26 March 2012 - 03:13 PM
Posted 29 March 2012 - 09:26 AM
I call it a vitamin, because if the multitude of anecdotal stories are to be believed, Amygdalin is a necessary substance in small quantities for healthy body function.
However, the point of this post was asking for firsthand experience with supplementation of Amygdalin from members of acne.org, which I consider a most credible source on the whole. I want firsthand stories so I can formulate my own opinions before considering such a treatment for myself.
Posted 08 April 2012 - 11:44 AM
B17 is cyanide. It's not a vitamin. there's no such thing as Vitamin B17. If you want to consume cyanide for some reason, I won't stop you, but at least know what you're putting in your body.
Also, just so people aren't scared off by this statement. I'd like to quote something from the National Cancer Institutes' own website on the saftey of "B17"
Findings from only 2 clinical trials with laetrile have been published. These trials, sponsored by NCI, were done in the late 1970s and early 1980s, and did not include a control group for comparison.
The following has been reported from these 2 clinical trials about the use of laetrile in patients with cancer:
The first trial, a phase I study, tested doses, schedules, and ways to give amygdalin in 6 cancer patients. Researchers found that amygdalin caused very few side effects when given by mouth or intravenously. Two patients who ate raw almonds while taking amygdalin, however, developed symptoms of cyanide poisoning.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users